# SDR AALA20000043

- Difficulty date: January 6, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49155
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 10328051
- Condition: Malfunctioned
- Location: Fuselage
- Component: Garrtt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1618 - AFTER TAKEOFF FLOW LIGHT AND CABIN DESCENT OF 300 FEET PER MINUTE DURING CLIMB AT 31,000 FEET POP AND NOISE UNDER FIRST CLASS CABIN REPORTED BY FLIGHT ATTENDANT.  RETURNED AND LANDED DFW WITHOUT FURTHER INCIDENT.  DURING DESCENT FLOW LIGHT EXTINGUISHED.  REPLACED OUTFLOW VALVE ACTUATOR.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
